Alert archive / California / Frost Advisories in 2012

Frost Advisory 3, NWS Hanford, CA

April 5, 2012

NWS Hanford, CA issued this frost advisory at Apr 5, 2012, 2:32 PM PDT. It took effect at Apr 6, 2012, 2:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2012, 2:32 PM PDT (21:32 UTC)
In effect from
Apr 6, 2012, 2:00 AM PDT
Expired
Apr 6, 2012, 8:00 AM PDT
In force
6 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

041 
WWUS76 KHNX 052132
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
232 PM PDT THU APR 5 2012

...PATCHY FROST POSSIBLE IN THE SAN JOAQUIN VALLEY...

.AN UNSEASONABLE COLD AIRMASS WILL RESIDE OVER THE CENTRAL 
CALIFORNIA INTERIOR THROUGH FRIDAY MORNING. CLEAR SKIES AND
LIGHT WINDS WILL SET THE STAGE FOR FROST FORMATION IN THE
COLDEST LOCALITIES OF THE VALLEY LATE TONIGHT. 

CAZ089-091-060430-
/O.CAN.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/
/O.NEW.KHNX.FR.Y.0003.120406T0900Z-120406T1500Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
232 PM PDT THU APR 5 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THE WIND ADVISORY HAS
BEEN CANCELLED FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 


* TEMPERATURE: MINIMUM TEMPERATURES OF 30 TO 32 DEGREES ARE
  POSSIBLE IN THE COLDEST LOCATIONS FOR A DURATION OF 2 TO 4
  HOURS EARLY FRIDAY MORNING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  FIVE POINTS...STRATFORD...BELRIDGE.

* IMPACTS: FROST SENSITIVE TREES AND VEGETATION MAY BE DAMAGED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ095-098-099-052245-
/O.CAN.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
232 PM PDT THU APR 5 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

WESTERLY WINDS WILL REMAIN BELOW ADVISORY THRESHOLDS FOR THE
REMAINDER OF THIS AFTERNOON BEFORE DIMINISHING THIS EVENING.
IN GENERAL...WESTERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED
THROUGH EARLY THIS EVENING WITH GUSTS TO 35 MPH THROUGH AND
BELOW THE PASSES. 



$$

CAZ090-092-060430-
/O.NEW.KHNX.FR.Y.0003.120406T0900Z-120406T1500Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
232 PM PDT THU APR 5 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY FOR
THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES OF 30 TO 32 DEGREES ARE
  POSSIBLE IN THE COLDEST LOCATIONS FOR A DURATION OF 2 TO 4
  HOURS EARLY FRIDAY MORNING.

* LOCATIONS INCLUDE: COLLINS CORNER...REEDLEY...ORANGE COVE...
  LINDSAY...DUCOR...DELANO.

* IMPACTS: FROST SENSITIVE TREES AND VEGETATION MAY BE DAMAGED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
3 follow-up statements
706 
WWUS76 KHNX 060417
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
917 PM PDT THU APR 5 2012

...PATCHY FROST POSSIBLE IN THE SAN JOAQUIN VALLEY...

.AN UNSEASONABLE COLD AIR MASS WILL RESIDE OVER THE CENTRAL
CALIFORNIA INTERIOR THROUGH FRIDAY MORNING. CLEAR SKIES AND LIGHT
WINDS WILL SET THE STAGE FOR FROST FORMATION IN THE COLDEST
LOCALITIES OF THE VALLEY LATE TONIGHT.

CAZ089>092-061230-
/O.CON.KHNX.FR.Y.0003.120406T0900Z-120406T1500Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...
CORCORAN...BAKERSFIELD...VISALIA
917 PM PDT THU APR 5 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
FRIDAY...

* TEMPERATURE: MINIMUM TEMPERATURES OF 30 TO 32 DEGREES ARE 
  POSSIBLE IN THE COLDEST LOCATIONS FOR A DURATION OF 2 TO 4 
  HOURS EARLY FRIDAY MORNING. 

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  FIVE POINTS...STRATFORD...BELRIDGE. 

* IMPACTS: FROST SENSITIVE TREES AND VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
911 
WWUS76 KHNX 061230
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
530 AM PDT FRI APR 6 2012

...PATCHY FROST POSSIBLE IN THE SAN JOAQUIN VALLEY...

.AN UNSEASONABLY COLD AIR MASS RESIDES OVER THE CENTRAL CALIFORNIA
INTERIOR THIS MORNING. CLEAR SKIES AND GENERALLY LIGHT WINDS WILL
ALLOW FOR SOME PATCHY FROST FORMATION IN THE COLDEST LOCALITIES OF
THE VALLEY THROUGH SUNRISE.

CAZ089>092-061500-
/O.CON.KHNX.FR.Y.0003.000000T0000Z-120406T1500Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
530 AM PDT FRI APR 6 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. 

* LOCATIONS INCLUDE: BAKERSFIELD...VISALIA...HANFORD...
  LEMOORE...AVENAL...CORCORAN...MERCED...MADERA...FRESNO... 
  LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: FROST SENSITIVE TREES AND VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JEB

WEATHER.GOV/HANFORD
558 
WWUS76 KHNX 061434
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
734 AM PDT FRI APR 6 2012

CAZ089>092-061545-
/O.EXP.KHNX.FR.Y.0003.000000T0000Z-120406T1500Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
734 AM PDT FRI APR 6 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING FOR THE
CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. 

$$

JDB

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this frost advisory went out at Apr 5, 10:47 AM PDT, 3 hours 45 minutes earlier.

Area forecast discussion, Apr 5, 10:47 AM PDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1047 AM PDT THU APR 5 2012

.SYNOPSIS...
BREEZY CONDITIONS IN THE AREA WILL CONTINUE THROUGH THIS EVENING.
MUCH COOLER TEMPERATURES ARE EXPECTED THROUGH FRIDAY DUE TO A TROUGH
OF LOW PRESSURE OVER THE REGION. HIGH PRESSURE WILL RETURN THIS
WEEKEND BRINGING A WARMING TREND INTO EARLY NEXT WEEK.

&&

.DISCUSSION...A BRISK NORTHWESTERLY FLOW WILL CONTINUE TO ADVECT
COLD AIR INTO THE CWA TODAY AS A RATHER DEEP UPPER LEVEL TROUGH
RESIDES OVER CA. A STRONG 250 MB JET (100+ KTS) ROUNDING THE BASE
OF THIS TROUGH WILL SUPPORT GUSTY WINDS ALONG THE WEST SIDE OF THE
SJ VLY AND THROUGH AND BELOW THE MOUNTAIN PASSES OF KERN COUNTY
INTO THIS EVENING. WHILE MOISTURE IS VERY LIMITED THIS FAR SOUTH...
JET DYNAMICS AND OROGRAPHIC LIFT MIGHT GENERATE A FEW SNOW SHOWERS
THIS AFTERNOON AND EVENING AS THE TROUGH AXIS MOVES OVER THE CWA.
THE UPPER LEVEL TROUGH WILL MOVE INLAND A BIT SLOWER THAN ORIGINALLY
THOUGHT. CONSEQUENTLY...THE WIND ADVISORIES FOR THE WEST SIDE OF
THE SJ VLY AND THE KERN COUNTY MOUNTAINS AND DESERT WILL PROBABLY
NEED TO BE EXTENDED ANOTHER 2-3 HOURS. OTHERWISE...THE NORTHWEST
FLOW WILL CONTINUE TO GENERATE CLOUDINESS ALONG THE WEST SLOPES OF
THE SIERRA AND THE NORTH FACING SLOPES OF THE TEHACHAPI MOUNTAINS
THROUGH THIS EVENING.

GRADIENTS WILL QUICKLY DECOUPLE AFTER SUNSET AS THE UPPER LEVEL
TROUGH DRIFTS INTO THE GREAT BASIN TONIGHT. AN ABATING WIND AND
CLEAR SKIES WILL SET THE STAGE FOR NEAR RECORD COLD MIN TEMPS IN
THE SJ VLY AND FOOTHILLS TONIGHT. THE PATTERN IS NOW LOOKING MORE
FAVORABLE FOR FROST IN THE COLDEST LOCATIONS OF THE VALLEY AND
LOWER FOOTHILLS PRIOR TO DAYBREAK FRIDAY. A FROST ADVISORY WILL
BE LAUNCHED FOR THESE AREAS WITH THE AFTERNOON PACKAGE. TEMPERATURES
WILL GENERALLY BOTTOM OUT BETWEEN 28 AND 32 DEGREES IN SEVERAL
LOCATIONS LATE TONIGHT WHILE MIN TEMPS IN THE URBAN AREAS WILL BE
IN THE MID TO UPPER 30S.

FRIDAY WILL BRING LESS WIND BUT REMAIN MUCH COOLER THAN NORMAL
AS A RIDGE OF HIGH PRESSURE BEGINS TO BUILD INTO CA BEHIND THE
DEPARTING TROUGH. A PRONOUNCED WARMING TREND WILL OCCUR THIS WEEKEND
AS THE RIDGE CONTINUES TO BUILD OVER CA AND INTO THE ROCKIES. BY
EASTER SUNDAY AND MONDAY...AFTERNOON TEMPS WILL PROBABLY AVERAGE
ABOUT 3 TO 5 DEGREES ABOVE NORMAL. IT WOULD NOT BE A SURPRISE IF
THE WARMEST LOCATIONS OF THE SJ VLY AND THE KERN COUNTY DESERT
TOP THE 80 DEGREE MARK.

THE MODELS ARE STILL ON BOARD WITH ANOTHER BIG CHANGE IN THE
PATTERN BY THE MIDDLE OF NEXT WEEK AND BEYOND. A FAIRLY HEALTHY
TROUGH WILL BRING PRECIPITATION TO MUCH OF THE CWA BY WEDNESDAY
WITH A CONTINUATION OF SHOWERY AND UNSETTLED WEATHER THROUGH NEXT
THURSDAY OR FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 524 AM PDT THU APR 5 2012/

DISCUSSION...24 HR TEMPERATURE TRENDS ACROSS THE CENTRAL CALIFORNIA
INTERIOR CONTINUE TO RUN DOWN AROUND 8-16 DEGREES THIS MORNING IN
THE WAKE OF THE PASSING COLD FRONTAL SYSTEM. THE UPPER LEVEL
TROUGH AXIS IS SWINGING ONSHORE AND WILL PUSH INLAND DURING THE
DAY TODAY. CONTINUED HEALTHY ONSHORE SURFACE PRESSURE GRADIENTS
IN COMBINATION WITH UPPER LEVEL JET ENERGY DROPPING DOWN THE BACK
SIDE OF THE TROUGH WILL KEEP WINDS GUSTING ABOVE ADVISORY
THRESHOLDS IN THE KERN COUNTY MOUNTAINS AND DESERT AREAS THROUGH
THIS EVENING AS WELL AS ALONG THE WEST SIDE OF THE SJV THROUGH
LATE THIS AFTERNOON, THE WIND ADVISORY THUS CONTINUES FOR THESE
AREAS TODAY. TODAY WILL BE ANOTHER COOL ONE ACROSS THE AREA WITH
AFTERNOON HIGHS AROUND 6-12 DEGREES BELOW CLIMO. A FEW SHOWERS UP
IN THE YOSEMITE VICINITY CAN NOT BE RULED OUT TODAY WITH THE
PASSING TROUGH.

LOWS TONIGHT WILL ALSO BE QUITE COOL...BOTTOMING OUT AS MUCH AS
10-15 DEGREES BELOW SEASONAL AVERAGES. SOME MODEL GUIDANCE IS
IN FACT SUGGESTING SOME RECORD OR NEAR RECORD LOWS. AT THIS TIME
THE WINDS ARE EXPECTED TO REMAIN SUFFICIENT OVERNIGHT TO PREVENT
OPTIMAL RADIATIONAL COOLING CONDITIONS AND OUR FORECAST LOWS ARE A
BIT ABOVE THE COLDEST GUIDANCE. IF THE WINDS DO HOWEVER DROP OFF
MORE THAN EXPECTED...SOME OF THE TYPICALLY COLDEST VALLEY
LOCATIONS COULD DIP BRIEFLY BELOW FREEZING BY EARLY FRIDAY
MORNING AND CREATE SOME PATCHY FROST. A SPECIAL WEATHER STATEMENT
CONTINUES TO HIGHLIGHT POSSIBLE FROST CONCERNS.

DRY AND WARMING CONDITIONS WILL BE IN STORE BEGINNING FRIDAY INTO
EARLY NEXT WEEK AHEAD OF ANOTHER DEVELOPING LOW PRESSURE SYSTEM. BY
EASTER SUNDAY TEMPERATURES WILL RECOVER TO A SEVERAL DEGREES
ABOVE NORMAL. MODELS HAVE SOME DIFFERENCES IN THE TIMING...DEVELOPMENT
AND TRAJECTORY OF THIS NEXT SYSTEM...BUT GENERALLY POINT TO COOLING
TEMPERATURES AND AT LEAST A SLIGHT CHANCE FOR PRECIPITATION OVER
MUCH OF OUR AREA BY MIDWEEK.

&&

.AVIATION...
WIND GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE ON THE WEST SIDE OF
THE SAN JOAQUIN VALLEY THROUGH 00Z FRIDAY. THROUGH AND BELOW THE
KERN COUNTY MOUNTAIN PASSES...GUSTS TO 40 KNOTS POSSIBLE THROUGH 06Z
FRIDAY. OVER THE SOUTH AND EAST SIDES OF THE SAN JOAQUIN VALLEY
THROUGH 00Z FRIDAY...AREAS OF MVFR/LOCAL IFR IN CLOUDS BANKED
AGAINST THE VALLEY-FACING SLOPES OF THE KERN COUNTY AND SIERRA
NEVADA MOUNTAINS. ELSEWHERE...VFR CONDITIONS WILL PREVAIL THROUGH
18Z FRIDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 11 PM PDT THIS EVENING CAZ095-098-099.

WIND ADVISORY UNTIL 5 PM PDT THIS AFTERNOON CAZ089-091.

&&

PUBLIC...DURFEE
AVN/FW...JDB
PREVIOUS DISCUSSION...JEB
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 5, 4:33 AM PDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
433 AM PDT THU APR 5 2012

CAZ089>099-061145-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
433 AM PDT THU APR 5 2012

...BREEZY AND COOLER...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 5 PM PDT TODAY FOR THE WEST SIDE
OF THE SAN JOAQUIN VALLEY. PLEASE REFER TO THE LATEST NON-
PRECIPITATION STATEMENT OR /SFONPWHNX/ FOR MORE DETAILS.

A WIND ADVISORY IS ALSO IN EFFECT UNTIL 11 PM PDT TONIGHT FOR THE KERN
COUNTY MOUNTAIN AND DESERT AREAS. PLEASE REFER TO THE LATEST NON-
PRECIPITATION STATEMENT OR /SFONPWHNX/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

TEMPERATURES ARE EXPECTED TO BE MUCH COOLER BY FRIDAY MORNING. THE
COLDEST LOCATIONS COULD FALL INTO THE LOW TO MID 30S IN THE SAN
JOAQUIN VALLEY ON FRIDAY MORNING AND UPPER 20S TO LOW 30S IN THE
KERN COUNTY DESERT ON FRIDAY AND SATURDAY MORNINGS. PATCHY FROST
IS POSSIBLE IN THESE LOCATIONS. PLEASE REFER TO THE SPECIAL
WEATHER STATEMENT OR /SFOSPSHNX/ FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

ANDERSEN

In the hours before

Special weather statement, Apr 5, 9:59 AM PDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
959 AM PDT THU APR 5 2012

CAZ089>094-052200-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
959 AM PDT THU APR 5 2012

...PATCHY FROST POSSIBLE IN THE SAN JOAQUIN VALLEY AND THE LOWER
FOOTHILLS DURING THE PREDAWN HOURS FRIDAY...

AN UNSEASONABLY COOL AIRMASS WILL BLANKET THE CENTRAL CALIFORNIA
INTERIOR THROUGH FRIDAY. CLEAR SKIES AND DIMINISHING WIND TONIGHT
WILL ALLOW TEMPERATURES TO PLUMMET TO FROSTY LEVELS BY EARLY
FRIDAY MORNING. MINIMUM TEMPERATURES OF 32 DEGREES OR SLIGHTLY
LOWER ARE POSSIBLE IN THE COLDEST LOCATIONS FOR UP TO A FEW HOURS
PRIOR TO SUNRISE FRIDAY.

PERSONS WITH FROST-SENSITIVE INTERESTS SHOULD CLOSELY MONITOR
TEMPERATURE FORECASTS FROM THE NATIONAL WEATHER SERVICE. URBAN
AREAS WILL LIKELY REMAIN FROST-FREE EARLY FRIDAY MORNING.

MINIMUM TEMPERATURES WILL BE CLOSE TO RECORD LOWS FOR FRESNO
AND BAKERSFIELD FRIDAY MORNING WHICH ARE 36 DEGREES AND 35
DEGREES RESPECTIVELY.

DURFEE

WEATHER.GOV/HANFORD

Nearby

Frost Advisories in California, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.